CSN Login
Members Online: 24

Fatigue

tpandula
Posts: 1
Joined: Jul 2007

I had two surgeries and six round of chemo and feel so tired. My legs feels like they are going to give away. Is it me or anyone else have this problem

dixiegirl's picture
dixiegirl
Posts: 1043
Joined: Apr 2006

I was exhausted during treatment, and my legs often felt like they wouldn't support me, especially the later treatments. I had to be careful when I got up to make sure I was stable to walk. Mine was from the vincristine and the leg stability did get better after a few weeks. The fatigue did too, but it took a while. I still almost a year later get very tired, and I am not 100%. It will get better.

alihamilton's picture
alihamilton
Posts: 344
Joined: Jan 2004

My legs took months to feel strong again. I used to feel as if I might fall down...luckily, never did! And they used to ache a lot too! Give it time. Try to exercise as much as you feel comfortable, but do not overdo things.

I was treated with Rituxan, Fludarabine and Cytoxan and it took me about 5 months after treatment finished to feel fairly normal again.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network